# SDR SWAA2013070517940

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 73,388 hours, 62,680 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA13272
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 GROUND SPOILER DELAMINATED.  R&R SPOILER IAW MM.
